Multivariate Time Series with Various Hidden Unit Roots

Gregoir, Stéphane (1999) Multivariate Time Series with Various Hidden Unit Roots: Part I : Integral Operator Algebra and Representation Theory. Econometric Theory, vol. 15 (n° 4). pp. 435-468.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/30104

Abstract

Following the approach proposed by Gregoir and Laroque (1993, Econometric Theory 9, 329–342), we consider a class of multivariate processes that, when differenced enough, yields covariance stationary processes whose determinant of the matrix series associated with their Wold representation has various unit roots with various orders of multiplicity we restrict to be integers. A representation theorem is provided that involves different polynomial error correction terms at each frequency associated with each unit root. An identification criterion for each set of error correction terms is proposed

Item Type: Article
Sub-title: Part I : Integral Operator Algebra and Representation Theory
Language: English
Date: 1999
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 12 Feb 2016 14:55
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:30104
URI: http://publications.ut-capitole.fr/id/eprint/19430

Actions (login required)

View Item View Item